# SDR COEA2014030403908

- Difficulty date: February 7, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53371203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH CRACK IN LT UPPER SKIN PANEL APPROXIMATELY 14 INCHES AFT OF FRAME 18, 2 INCHES ABOVE STRINGER 6.  FUSELAGE SKIN REPAIR IAW ATR42 SRM 53-00-00 REPAIR 403.
